# SDR COMA0060190

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 237BC1011
- Condition: Failed
- Location: E/E Bay
- Part time: 13,565 hours
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

PILOT AND COPILOT CLOCKS WENT BLANK.  REPLACED MAIN BATTERY CHARGER.
